# SDR RAIA201812050017

- Difficulty date: November 5, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 41,713 hours, 25,501 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 25 IS CRACKED BETWEEN STR 15R AND 16R...  REPAIRED FR25 BETWEEN STR 15R AND 16R PER ETD 2018-145-117736
